Title: | Matricial ranges of quadratic operators |
Authors: | Tso, SH Wu, PY 應用數學系 Department of Applied Mathematics |
Keywords: | numerical range;matricial range;quadratic operator |
Issue Date: | 1-Sep-1999 |
Abstract: | We show that if T is a quadratic operator on a Hilbert space, then (1) the numerical range of T is an (open or closed) elliptical disc (or its degenerate form) and (2) for every n greater than or equal to 1, the nth matricial range of T consists of n x n matrices whose numerical ranges are contained in the closure of the numerical range of T. |
URI: | http://dx.doi.org/10.1216/rmjm/1181071625 http://hdl.handle.net/11536/31106 |
ISSN: | 0035-7596 |
DOI: | 10.1216/rmjm/1181071625 |
Journal: | ROCKY MOUNTAIN JOURNAL OF MATHEMATICS |
Volume: | 29 |
Issue: | 3 |
Begin Page: | 1139 |
End Page: | 1152 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.